JOURNAL BROWSE
Search
Advanced SearchSearch Tips
OSCILLATION CRITERIA FOR DIFFERENCE EQUATIONS WITH SEVERAL OSCILLATING COEFFICIENTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
OSCILLATION CRITERIA FOR DIFFERENCE EQUATIONS WITH SEVERAL OSCILLATING COEFFICIENTS
Bohner, Martin; Chatzarakis, George E.; Stavroulakis, Ioannis P.;
  PDF(new window)
 Abstract
This paper presents a new sufficient condition for the oscillation of all solutions of difference equations with several deviating arguments and oscillating coefficients. Corresponding difference equations of both retarded and advanced type are studied. Examples illustrating the results are also given.
 Keywords
difference equations;retarded argument;advanced argument;oscillatory solutions;nonoscillatory solutions;oscillating coefficients;
 Language
English
 Cited by
1.
Oscillation results for difference equations with oscillating coefficients, Advances in Difference Equations, 2015, 2015, 1  crossref(new windwow)
 References
1.
R. P. Agarwal, M. Bohner, S. R. Grace, and D. O'Regan, Discrete Oscillation Theory, Hindawi Publishing Corporation, New York, 2005.

2.
M. Bohner, G. E. Chatzarakis, and I. P. Stavroulakis, Qualitative behavior of solutions of difference equations with several oscillating coefficients, Arab. J. Math. 3 (2014), no. 3, 1-13. crossref(new window)

3.
G. E. Chatzarakis, S. Pinelas, and I. P. Stavroulakis, Oscillation of difference equations with several deviated arguments, Aequat. Math. 88 (2014), 105-123. crossref(new window)

4.
N. Fukagai and T. Kusano, Oscillation theory of first order functional-differential equations with deviating arguments, Ann. Mat. Pura Appl. (4) 136 (1984), 95-117.

5.
M. K. Grammatikopoulos, R. Koplatadze, and I. P. Stavroulakis, On the oscillation of solutions of first-order differential equations with retarded arguments, Georgian Math. J. 10 (2003), no. 1, 63-76.

6.
I. Gyori and G. Ladas, Oscillation Theory of Delay Differential Equations, Clarendon Press, Oxford, 1991.

7.
H. Khatibzadeh, An oscillation criterion for a delay difference equation, Comput. Math. Appl. 57 (2009), no. 1, 37-41. crossref(new window)

8.
M. R. Kulenovic and M. K. Grammatikopoulos, First order functional differential inequalities with oscillating coefficients, Nonlinear Anal. 8 (1984), no. 9, 1043-1054. crossref(new window)

9.
G. Ladas, G. Sficas, and I. P. Stavroulakis, Functional-differential inequalities and equations with oscillating coefficients, Trends in theory and practice of nonlinear differential equations (Arlington, Tex., 1982), 277-284, Lecture Notes in Pure and Appl. Math., 90, Marcel Dekker, New York, 1984.

10.
V. Lakshmikantham and D. Trigiante, Theory of Difference Equations: Numerical Methods and Applications, Mathematics in Science and Engineering, 181, Academic Press, Boston, MA, 1998.

11.
X. Li, D. Zhu and H. Wang, Oscillation for advanced differential equations with oscillating coefficients, Int. J. Math. Math. Sci. 2003 (2003), no. 33, 2109-2118. crossref(new window)

12.
C. Qian, G. Ladas, and J. Yan, Oscillation of difference equations with oscillating coefficients, Rad. Mat. 8 (1992), no. 1, 55-65.

13.
X. H. Tang and S. S. Cheng, An oscillation criterion for linear difference equations with oscillating coefficients, J. Comput. Appl. Math. 132 (2001), no. 2, 319-329. crossref(new window)

14.
T. Xianhua, Oscillation of first order delay differential equations with oscillating coefficients, Appl. Math. J. Chinese Univ. Ser. B 15 (2000), no. 3, 252-258. crossref(new window)

15.
W. Yan and J. Yan, Comparison and oscillation results for delay difference equations with oscillating coefficients, Internat. J. Math. Math. Sci. 19 (1996), no. 1, 171-176. crossref(new window)

16.
J. S. Yu and X. H. Tang, Sufficient conditions for the oscillation of linear delay difference equations with oscillating coefficients, J. Math. Anal. Appl. 250 (2000), no. 2, 735-742. crossref(new window)